# SDR SWAA2022060805350

- Difficulty date: May 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB AFT BULKHEAD SUPPORT AT STA 947.5; RBL 14.5; 181.6 AND RBL 17; WL 183. CORRECTION: CORROSION AT STA 947.5; RBL 14.5 WL 181.6 AND RBL 17 RBL 183. / [01] REMOVED CORROSION ON PART L=1.0 W=1.0 D=.011.CHECK LIMITS FOR THIS PART; NO ALLOWABLE LIMITS ON SRM FOR THIS PART; REPAIR PART BY REMPLACEMENT PER SRM 51-10-02 STEP 9;[02] VERIFIED CORRECTIVE ACTION #1.;[03] RECEIVED NEW ACB AFT BULKHEAD TO FLOOR SUPPORT P/N 149A8118U29; LOT 1491326-1; LOCATED AND DRILLED IAW SRM 51-40-05-0G-0 AND DWG #149A8117. OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION 3. OK TO INSTALL;[05] INSTALLED AT ACB AFT BULKHEAD TO FLOOR SUPPORT; LOCATED AT BS 947; BTW LBL 8.1 AND RBL 20; WL 183 IAW SRM 51-40-02-0G-0 AND DWG 149A8117.;[06] VERIFIED INSTALLATION OF BULKHEAD SUPPORT BS 947 IAW SRM 51-40-02 AND DWG 149A8117;[07] UPDATED PARTS INFO;[08] VERIFIED MEASUREMENT TABLE.;[09] UPDATED MEASUREMENTS TABLE
